Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the generalized Nakayama conjecture and the Cartan determinant problem
HTML articles powered by AMS MathViewer

by K. R. Fuller and B. Zimmermann-Huisgen PDF
Trans. Amer. Math. Soc. 294 (1986), 679-691 Request permission

Abstract:

For Artin algebras allowing certain filtered module categories, the Generalized Nakayama Conjecture is shown to be true; our result covers all positively graded Artin algebras and those whose radical cube is zero. For the corresponding class of left artinian rings we prove that finite global dimension forces the determinant of the Cartan matrix to be 1.
References
Similar Articles
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 294 (1986), 679-691
  • MSC: Primary 16A35; Secondary 16A03, 16A60, 16A64
  • DOI: https://doi.org/10.1090/S0002-9947-1986-0825739-2
  • MathSciNet review: 825739